# SDR QXEA200603390

- Difficulty date: November 24, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,189 hours, 27,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - FUSELAGE STRINGER 24L HAS CORROSION AROUND (8) RIVETS ON TOP SIDE, AFT SIDE OF FRAME X510.  REPAIRED IAW DHC-8-200 SRM 51-40-00 AND SRM 51-40-11.
